# SDR CA051129017

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED AND UNRECOVERABLE REDUCTION IN POWER ACCOMPANIED BY A REDUCTION IN FUEL FLOW AND COMPRESSOR SPEED.  THE FLIGHT DIVERTED.  P&WC WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
